Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Stocrin Side Effects

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Stocrin side effects

I started medication last night for aids. T cell count 189 viral load 170000. I had a terrible night with dreams and I got sick - vomited three or four times. I feel hung over today and very weak and dizzy. I am also on Viread and Lamivudine.Please...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.The dreams and drunken symptoms you describe are quite common after the first few doses of medication regimens that include efavirenz (Stocrin, Sustiva or part of Atripla/Viraday). Such symptoms usually improve... Read more »

stocrin side effects

i have been on stocrin and aspen lamzid for almost 6 months and i notice that i'm going pale and my... Read more »

Is this a side effect of Stocrin and Truvada?

My partner started stocrin and truvada 3 weeks ago and now his ankle is swollen. He occasionally... Read more »
Articles
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects Read more »
Canadian AIDS Treatment Information Exchange

Efavirenz Long-Term Side Effects

...In a previous CATIE News story, we noted research on the anti-HIV drug efavirenz (Sustiva, Stocrin) and its side effects, particularly those affecting the brain or CNS (central nervous system). These side effects commonly appear during the first Read more »
Project Inform

New Warning of Serious Intelence Side Effect

...taking the drug in a small percent of people. The new drug label warns that those who use the drug and experience these side effects should immediately contact their health providers to discuss possibly stopping Intelence. The side... Read more »
Connect With Others

Isentress & Side Effects

Posted by design36, 3 Replies
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

Isentress Drug - Side Effects?? HELP

Posted by design36, 1 Reply
...I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long Read more »

side effects

Posted by aef, 3 Replies
I have been on atripila for 3 years and now take clonzepam for sleep. I am cold all the time especially feet and hands. wondering if anyone has had the same thing? Dr never seems to concerned. I am also trying to quit smoking. Under alot of stress... Read more »

ED side effects

Posted by Anonymous
...What are the side effects when taking Crixivan and Viagra? Read more »